Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Dual complementors on Banach algebras


Author: B. J. Tomiuk
Journal: Proc. Amer. Math. Soc. 103 (1988), 815-822
MSC: Primary 46H20; Secondary 46K05
MathSciNet review: 947665
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study semisimple annihilator Banach algebras $ A$ with a right complementor $ p$ such that the mapping $ q$ on the closed left ideals $ J$ of $ A$ given by $ {J^q} = {l_A}({[{r_A}(J)]^p})$ is a left complementor on $ A$. A right complementor $ p$ with this property is called dual, and the pair $ (p,q)$ is called a dual pair of complementors on $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H20, 46K05

Retrieve articles in all journals with MSC: 46H20, 46K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0947665-8
PII: S 0002-9939(1988)0947665-8
Keywords: Right complemented Banach algebra, dual right complementor, dual Banach algebra, $ {A^ * }$-algebra, $ {B^ * }$-algebra
Article copyright: © Copyright 1988 American Mathematical Society